Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on cardinal reflections in the category of uniform spaces


Author: Giovanni Vidossich
Journal: Proc. Amer. Math. Soc. 23 (1969), 55-58
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0263017-9
MathSciNet review: 0263017
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Aquaro, Ricovrimenti aperti e strutture uniformi sopra uno spazio topologico, Ann. Mat. Pura Appl. 47 (1959), 319-390. MR 0123292 (23:A620)
  • [2] -, Completamenti di spazii uniformi, Ann. Mat. Pura Appl. 56 (1961), 87-98. MR 0140081 (25:3505)
  • [3] -, Spazii collettivamente normali ed estensione di applicazioni continue, Riv. Mat. Univ. Parma 2 (1961), 77-90. MR 0175077 (30:5262)
  • [4] S. Ginsburg and J. R. Isbell, Some operators on uniform spaces, Trans. Amer. Math. Soc. 93 (1959), 145-168. MR 0112119 (22:2977)
  • [5] J. R. Isbell, Uniform spaces, Math. Surveys, No. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 0170323 (30:561)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0263017-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society